#
Walgreens Ibuprofen Junior Strength
  • Professionals
  • FDA PI

Walgreens Ibuprofen Junior Strength

Generic name: ibuprofen
Dosage form: tablet, chewable
Drug class:Nonsteroidal anti-inflammatory drugs

Medically reviewed by Drugs.com. Last updated on Apr 21, 2022.

Active ingredient (in each tablet)

Ibuprofen 100 mg (NSAID)*

*nonsteroidal anti-inflammatory drug

Purpose

Pain reliever/fever reducer

Uses

temporarily:

  • reduces fever
  • relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches

Warnings

Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:

  • hives
  • facial swelling
  • asthma (wheezing)
  • shock
  • skin reddening
  • rash
  • blisters

If an allergic reaction occurs, stop use and seek medical help right away.

Stomach bleeding warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if the child:

  • has had stomach ulcers or bleeding problems
  • takes a blood thinning (anticoagulant) or steroid drug
  • takes other drugs containing an NSAID [aspirin, ibuprofen, naproxen, or others]
  • takes more or for a longer time than directed

Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by doctor.

Do not use

  • if the child has ever had an allergic reaction to any other pain reliever/fever reducer
  • right before or after heart surgery<...